T Nation

Injection Site Possible Infection?


#1

So I read the sticky about the 3 different types and seem to be stuck. 4 Days ago AFTER I did legs I injection .7ml of 500/ml test-e into the center of my quad. Originally the next day there was a big red circle and it was hot to the touch but I monitored my temperature and dont feel any flu symptoms. Fast forward to now the red circle is less intense in color but now going down my inner thigh a bit, the skin is still hot to the touch but not as hot and there is no pitting edema. The center of the injection site doesn’t feel as rock hard as my other quad but its definitely not like a sponge. I’m wondering if I should go to the doctor now for antibiotics or wait longer? I’m scared that it could be an infection and I don’t obviously want to die, or it could be an abcess and then I have to get surgery. What would you guys do at this point in time? I was going to try aspirating but my biggest needle is a 20G and I didn’t want to fuck up the healing process any more.

I measured and the one quad is only 1/2 an inch bigger than the non swollen one. Any advice please?


#2

did you do asepsis before injection? I say, the right way, people use to do some “kind of asepsis”, they put some alcohol here and there and then… buhhh… infection… you need to clean, clean, clean the area, the plug, do it hard for a while before injecting your self. You need to rub your skin/ hand/ plug/ place U put every tools very hard for a while… I learned this the hard way.

At this point, go to the doc… may be nothing, but you lose nothing going to the doc, maybe some time and money…

get well!


#3

I’m guessing you are a first timer… I have said this to many people… You are injecting a foreign substance into muscles that have never had stuff like that injected into them… Of course your body is going to react… This is your body saying WTF! Stop freaking out and don’t develop pussitis because you have a little swelling and redness. If it was an infection or an abscess, you’d really know it.
Just give it some time. Use warm compresses and massage the area.
Also, make sure your injectons are very slow. Don’t get in a hurry pushing gear into your muscles. It’ll knot up more if you are doing that.

Maybe look into a smaller needle. I use a tiny 30g needle and insulin syringe when pinning quads. With the small needle there really isn’t a choice but to go slow. Just use a larger needle and syringe to backload the insulin syringe. Just gotta watch out for veins in the legs.


#4

Thanks for the responses gentlemen. Redness is going down for sure, I believe the new substance i got has too much BA+ I injected too fast. Yes I swapped the area and only use new sealed needles per injection! It was about my 7th week into cycle. I did not know about swapping the top of the bottle seal though, I believed it to be sterile good idea. Thanks for all the information I will update this thread again if conditions worsen. Doctor is a tricky situation due to being Active in the Mil otherwise I would just go of course that’s why I came here first to avoid any unnecessary complications!


#5

“Also, make sure your injectons are very slow. Don’t get in a hurry pushing gear into your muscles”… one of the best things I’ve learned with time! Very, very slow… sometimes I stop pushing, take a coffe and then continue pushing haha… this is gold tip. I’ll never return a single drop and it doesn’t hurt if do it slow… good tip!


#6

Infection is very rare provided you follow good injection proceedure.
500mg/ml test almost certainly has ethyl oleate(EO) as the main solvent/carrier oil, to keep such a high amount of mg of test/ml in solution.
Many people don’t suffer any negative reactions, but plenty of others myself included don’t react well to EO, and it can cause reactions like you mentioned.
Decent underground gear will have a breakdown of other ingrediants on the vial, including concentration of BA, BB. If BA is higher than 2% you can get a PIP